Translator Disclaimer
2009 The equivariant $J$–homomorphism for finite groups at certain primes
Christopher P French
Algebr. Geom. Topol. 9(4): 1885-1949 (2009). DOI: 10.2140/agt.2009.9.1885

Abstract

Suppose G is a finite group and p a prime, such that none of the prime divisors of G are congruent to 1 modulo p. We prove an equivariant analogue of Adams’ result that J=J. We use this to show that the G–connected cover of QGS0, when completed at p, splits up to homotopy as a product, where one of the factors of the splitting contains the image of the classical equivariant J–homomorphism on equivariant homotopy groups.

Citation

Download Citation

Christopher P French. "The equivariant $J$–homomorphism for finite groups at certain primes." Algebr. Geom. Topol. 9 (4) 1885 - 1949, 2009. https://doi.org/10.2140/agt.2009.9.1885

Information

Received: 7 May 2007; Revised: 17 July 2009; Accepted: 3 August 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1177.19004
MathSciNet: MR2550461
Digital Object Identifier: 10.2140/agt.2009.9.1885

Subjects:
Primary: 19L20, 19L47, 55R91

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
65 PAGES


SHARE
Vol.9 • No. 4 • 2009
MSP
Back to Top